MAUDE Adverse Event Report: BECTON DICKINSON BD¿ PHLEBOTOMY SHARPS CONTAINER WITH NEEDLE PORTS; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ PHLEBOTOMY SHARPS CONTAINER WITH NEEDLE PORTS; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305635
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, (b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that an unspecified number of bd¿ phlebotomy sharps containers with needle ports were received without lids.The following information was provided by the initial reporter: "we received an email from cx that they received the item but these sharp containers did not come with any lids.".
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by customer that "received the item but these sharp containers did not come with any lids" could not be verified due to the product not being returned for failure investigation.Based on the information provided, the device history record review process was unable to be performed since there was no lot number provided.A review of the ncmr¿s was performed; the result showed no issues reported for missing lids for the same part number throughout the last twelve months.According with this investigation there is not enough information provided from customer such as lot number or pictures of the original packaging in order to determine the root cause of this issue.The variables that could generate this failure mode such as handling, transportation, storage or partial sales from distributor are unknown.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process since information such as method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility is unknown.
 
Event or Problem Description

Brand Name
BD¿ PHLEBOTOMY SHARPS CONTAINER WITH NEEDLE PORTS
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15890022
Report Number2243072-2022-02069
Device Sequence Number12460733
Product Code FMI
UDI-Device Identifier00382903056354
UDI-Public(01)00382903056354
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305635
Device Catalogue Number305635
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown